National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 679028

History of Changes from the VAERS Wayback Machine

First Appeared on 5/14/2017

679028
VAERS Form:
Age:15.0
Gender:Female
Location:Foreign
Vaccinated:2016-02-01
Onset:2016-02-02
Submitted:2017-01-23
Entered:2017-01-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Amenorrhoea, Arthralgia, Back pain, Headache, Musculoskeletal pain, Pain in extremity, Rash, Oropharyngeal pain

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? Yes
Previous Vaccinations:
Other Medications:
Current Illness: Human papilloma virus immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': GB0095075131701GBR009485

Write-up:Information has been received from the Regulatory Authority (GB-MHRA-EYC 00151748) on 19-JAN-2017. This spontaneous report was received from a consumer referring to a 15 year old female patient. The patient''s medical history, concurrent conditions and concomitant therapies were not reported. On 01-FEB-2016, the patient was vaccinated with the first dose of GARDASIL 1 dosage form, route parenteral (anatomical location, lot number and expiration date were not provided) for an unknown indication. On 02-FEB-2016, the patient experienced headache and chronic sore throat. On 04-FEB-2016, the patient experienced cessation of menstrual periods (amenorrhoea). Then, on 05-MAY-2016, the patient experienced skin rash/markings to arms and legs similar to stretch marks and on 10-MAY-2016, she experienced extreme pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. On an unknown date, the patient was hospitalized for 18 weeks. Headache, chronic sore throat, cessation of menstrual periods and skin rash/markings to arms and legs similar to stretch marks were treated with pain relief, anti-inflammatory (unspecified), muscle relaxants (unspecified), all prescribed by hospital. On 12-JUL-2016, the patient recovered with sequel from amenorrhea. At the time of the report, the patient was not recovered from skin rash/markings to arms and legs similar to stretch marks, pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. The rerporter considered the events to be serious due to disability and medically significant. The causal relationship between the events and GARDASIL was not reported. Additional information is not expected.


Changed on 9/14/2017

679028 Before After
VAERS Form:(blank) 1
Age:15.0
Gender:Female
Location:Foreign
Vaccinated:2016-02-01
Onset:2016-02-02
Submitted:2017-01-23
Entered:2017-01-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 0 1 UN / UN

Administered by: Other      Purchased by: Unknown
Symptoms: Amenorrhoea, Arthralgia, Back pain, Headache, Musculoskeletal pain, Pain in extremity, Rash, Oropharyngeal pain

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? Yes
Previous Vaccinations:
Other Medications:
Current Illness: Human papilloma virus immunisation
Preexisting Conditions:
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': GB0095075131701GBR009485

Write-up:Information has been received from the Regulatory Authority (GB-MHRA-EYC 00151748) on 19-JAN-2017. This spontaneous report was received from a consumer referring to a 15 year old female patient. The patient''s medical history, concurrent conditions and concomitant therapies were not reported. On 01-FEB-2016, the patient was vaccinated with the first dose of GARDASIL 1 dosage form, route parenteral (anatomical location, lot number and expiration date were not provided) for an unknown indication. On 02-FEB-2016, the patient experienced headache and chronic sore throat. On 04-FEB-2016, the patient experienced cessation of menstrual periods (amenorrhoea). Then, on 05-MAY-2016, the patient experienced skin rash/markings to arms and legs similar to stretch marks and on 10-MAY-2016, she experienced extreme pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. On an unknown date, the patient was hospitalized for 18 weeks. Headache, chronic sore throat, cessation of menstrual periods and skin rash/markings to arms and legs similar to stretch marks were treated with pain relief, anti-inflammatory (unspecified), muscle relaxants (unspecified), all prescribed by hospital. On 12-JUL-2016, the patient recovered with sequel from amenorrhea. At the time of the report, the patient was not recovered from skin rash/markings to arms and legs similar to stretch marks, pain in hip, leg, back and shoulder all left side, pain in extremity and back pain. The rerporter considered the events to be serious due to disability and medically significant. The causal relationship between the events and GARDASIL was not reported. Additional information is not expected.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=679028&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166